Programme Schedule

Daytime (Weekdays)

Midnight Music Mix: Great songs & updates from around the hospital.
7am The Breakfast Show: Two hours of morning music and chat whilst you’re waiting for breakfast to come around. Dave Gowland
10am Comedy Corner: 30 minutes of classic comedy from the BBC, such as Dad’s Army, Yes Minister, To The Manor Born, Hancock’s Half Hour, or Fawlty Towers
10:30am Music Mix: Songs chosen by the patients plus fun facts and interviews.
Midday Health Radio Today: An hour-long special from the NHS with health tips, interviews and suggestions to get you home faster.
1pm Music Mix: Songs from the last 6 decades mixed with hospital news.
2pm Comedy Corner: More Classic BBC comedy
2:30-5pm Music Mix: Our mix of popular songs and handy information.

Monday Evenings

5pm Sounds of the 80s: Classic songs from probably the best decade ever, with news stories and extracts from your favourite TV shows  – Pete Sipple
6pm The Alternative Hour: A unique mix of alternative musicDave Green
7pm Hit & Miss Show: Each week music and news from a different year, with the top 20 songs and ones that weren’t so lucky. Ken Rudland
8pm Southend Hospital Tonight: News and events from around the Southend area, health news and information. We’ll discuss the big issues of the day alongside some great music that’s chosen by you! Email us, or text us to take part
10pm Music Mix: Great songs mixed with fun facts and updates from around the hospital.

 

Tuesday Evenings

6pm Film, Stage and Classical: A mix of well-known classics from the stage and silver screenMaurice Jardine
8pm Southend Hospital Tonight: News and events from around the Southend area, health news and information. We’ll discuss the big issues of the day alongside some great music that’s chosen by you! Email us, or text us to take part
10pm Music Mix: Great songs mixed with fun facts and updates from around the hospital.

 

Wednesday Evenings

3pm Southend Hospital Radio Kids: Music, jokes, quizzes and interviews from Neptune Children’s WardKara & Kathryn
5pm Wednesday Windup: An hour of top music tracks to start your eveningDave Gowland
6pm 50s & 60s CD Show: A random assortment of golden oldies brought to life on CDSimon James
7pm Solid Gold 70s: Relive those 1970’s musical memoriesDave Gold
8pm Southend Hospital Tonight: News and events from around the Southend area, health news and information. We’ll discuss the big issues of the day alongside some great music that’s chosen by you! Email us, or text us to take part
10pm Sound of the Pirates: From the fantasy ship Jolly Roger moored off the Southend coast, each week a different year celebrating the heady pirate radio daysTrevor Byford

 

Thursday Evenings

5pm The National Request Show: The most requested songs from hospital radio stations around the UK
6pm Sixty Minute Shakedown: The best from a different genre, subject matter or a particular band or artistGary Rushman
7pm All The Number Ones: Each week a new theme, revolving around chart-toppersLawrie Kurn
8pm Southend Hospital Tonight: News and events from around the Southend area, health news and information. We’ll discuss the big issues of the day alongside some great music that’s chosen by you! Email us, or text us to take part
10pm Ladies Night: 60 minutes of the finest solo and group female voices in the world
11pm Music Mix: Great songs mixed with fun facts and updates from around the hospital.

 

Friday Evenings

6pm Magical Mystery Tour: Wander through our musical archives for two hours Charlie Palmer
8pm Southend Hospital Tonight: News and events from around the Southend area, health news and information. We’ll discuss the big issues of the day alongside some great music that’s chosen by you! Email us, or text us to take part
10pm Ultra Sonic Journeys: A guided tour of melodic soundscapes and ethereal skylines that span the decadesSteve Burley

 

Saturday

Midnight Music Mix: Great songs mixed with updates from around the hospital.
10am The Sound of the States: American songs, together with local informationRaj Chatterjee
11am FrequencyCast30 minutes of award-winning technology and gadget news. Repeated Wednesday at 11am
11:30am Music Mix: Songs chosen by you, the patients, plus fun facts.
2pm Southend Hospital Radio Kids: Music, jokes, quizzes and interviews from Neptune Children’s WardKara & Kathryn
3pm The National Request Show: The most requested songs from hospital radio stations around the UK
7pm Saturday Night Rock Show: The best rock bands from around the world, plus some local bands – Richard James
9pm Saturday Night At The Movies: Back-to-back classic movie tracks
10pm Night Flight: Two hours of the finest night-time music

 

Sunday

Midnight Music Mix: Great songs mixed with updates from around the hospital.
10am Oldies but Goldies: Featuring the biggest songs and historical events from the 60s to the 90s  – Bazzy S
12pm It’s Country: 2 hours of country music, past and present, including the Hot Country Top 20 chartKenny B
2pm Sunday Prescription: Conversation, music and memories based on a different theme Lainey M
4pm Musical Moments: A plethora of songs from classic and contemporary musical and cinema soundtracks – Jonathan Buxton & Nicholas Bright
5pm F.Y.E: News, music and chat ‘For Your Entertainment’ – Nigel Dee & Liam Maxwell
6pm Chartbreakers: The best new music of the week and the top 5 downloads Richard James
8pm Sunday Night Selection (Dave Green & Jemma George)
10pm Music Mix: Great songs mixed with fun facts and updates from around the hospital.